# SDR REXA2022121302698

- Difficulty date: December 11, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670332641
- Condition: Corroded
- Location: Bs 487 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R SPLICE CORRODED AT BS 487.  LOCATED AND DRILLED A NEW STRINGER SPLICE IAW  SRM 51-40-11-001-001-A01.
